Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Formulas for higher derivatives of the Riemann zeta function
HTML articles powered by AMS MathViewer

by Tom M. Apostol PDF
Math. Comp. 44 (1985), 223-232 Request permission


The functional equation for $\zeta (s)$ is used to obtain formulas for all derivatives ${\zeta ^{(k)}}(s)$. A closed form evaluation of ${\zeta ^{(k)}}(0)$ is given, and numerical values are computed to 15D for $k = 0(1)18$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11M06
  • Retrieve articles in all journals with MSC: 11M06
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Math. Comp. 44 (1985), 223-232
  • MSC: Primary 11M06
  • DOI:
  • MathSciNet review: 771044